按条件检索“197”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: WOS × 出版年: 2013 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
41. BSDEs with regime switching: Weak convergence and applications SCOPUS SCIE

作者:Tao, R.;Wu, Z.;Zhang, Q.

作者机构:[Tao, R] School of Mathematics, Shandong University, 27 Shanda Nanlu, 250100 Jinan, China;[ Wu, Z] School of Mathematics, Shandong University, 27 Shanda Nanlu, 250100 Jinan, China;[ Zhang, Q] Department of Mathematics, University of Georgia, Athens GA 30602, United States

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2013,Vol.407,Issue.1,97-111

WOS被引数:7

资源类型:期刊论文

WOS:000320423000008

42. Stability and Static Output Feedback Stabilization for a Class of Nonlinear Discrete-Time Singular Switched Systems EI SCOPUS SCIE

作者:Wei Wang;Shuping Ma;Chenghui Zhang

作者机构:[Wang, W] School of Mathematics, Shandong University, Jinan 250100, China;[ Ma, S] School of Mathematics, Shandong University, Jinan 250100, China;[ Zhang, C] School of Control Science and Engineering, Shandong University, Jinan 250061, China

来源:International Journal of Control, Automation, and Systems,INTERNATIONAL JOURNAL OF CONTROL AUTOMATION AND SYSTEMS,2013,Vol.11,Issue.6,1138-1148

WOS被引数:4

资源类型:期刊论文

WOS:000327674100008

43. Positive solutions for a fourth-order p-Laplacian boundary value problem with impulsive effects SCOPUS SCIE

作者:Zhang, Keyu; Xu, Jiafa; Dong, Wei

作者机构:[Zhang, Keyu; Xu, Jiafa] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Keyu] Qilu Normal Univ, Dept Math, Jinan 250013, Shandong, Peoples R China.; [Dong, Wei] Hebei Univ Engn, Dept Math, Handan 056038, Hebei, Peoples R China.

来源:BOUNDARY VALUE PROBLEMS,2013

WOS被引数:1

资源类型:期刊论文

WOS:000319125500001

44. Non-real eigenvalues of indefinite Sturm-Liouville problems SCOPUS SCIE

作者:Xie, B.;Qi, J.

作者机构:[Xie, B] Department of Mathematics, Shandong University, Weihai, Weihai 264209, Shandong, China;[ Qi, J] Department of Mathematics, Shandong University, Weihai, Weihai 264209, Shandong, China

来源:Journal of Differential Equations,JOURNAL OF DIFFERENTIAL EQUATIONS,2013,Vol.255,Issue.8,2291-2301

WOS被引数:5

资源类型:期刊论文

WOS:000322935100008

45. Ad-nilpotent ideals and the Shi arrangement SCOPUS SCIE

作者:Dong, Chao-Ping

作者机构:[Dong, Chao-Ping] Hunan Univ, Inst Math, Changsha 410082, Hunan, Peoples R China.; [Dong, Chao-Ping] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF COMBINATORIAL THEORY SERIES A,2013,Vol.120,Issue.8,2118-2136

WOS被引数:2

资源类型:期刊论文

WOS:000324967400008

46. On higher moments of Fourier coefficients of holomorphic cusp forms II SCOPUS SCIE

作者:Lu, Guangshi

作者机构:[Lu, GS]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:MONATSHEFTE FUR MATHEMATIK,2013,Vol.169,Issue.3-4,409-422

资源类型:期刊论文

WOS:000314843500010

47. Results on value distribution of L-functions SCOPUS SCIE

作者:Xiao-Min Li;Hong-Xun Yi

作者机构:[Li, X.-M] Department of Mathematics, Ocean University of China, Qingdao, Shandong 266100, China;[ Yi, H.-X] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Mathematische Nachrichten,MATHEMATISCHE NACHRICHTEN,2013,Vol.286,Issue.13,1326-1336

WOS被引数:3

资源类型:期刊论文

WOS:000327745400004

48. Equitable and list equitable colorings of planar graphs without 4-cycles SCOPUS SCIE

作者:Aijun Dong;Guojun Li;Guanghui Wang

作者机构:[Dong, A] School of Science, Shandong Jiaotong University, Jinan, 250023, China;[ Li, G] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wang, G] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Discrete mathematics,DISCRETE MATHEMATICS,2013,Vol.313,Issue.15,1610-1619

WOS被引数:2

资源类型:期刊论文

WOS:000320289400009

49. Weak Solutions for a p-Laplacian Impulsive Differential Equation SCOPUS SCIE

作者:Dong, Wei; Xu, Jiafa; Zhang, Xiaoyan

作者机构:[Dong, Wei] Hebei Univ Engn, Dept Math, Handan 056038, Hebei, Peoples R China.; [Xu, Jiafa; Zhang, Xiaoyan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2013

WOS被引数:1

资源类型:期刊论文

WOS:000322643200001

50. Mean values connected with the Dedekind zeta-function of a non-normal cubic field SCOPUS SCIE

作者:Lue, Guangshi

作者机构:[Lu, GS]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:CENTRAL EUROPEAN JOURNAL OF MATHEMATICS,2013,Vol.11,Issue.2,274-282

WOS被引数:1

资源类型:期刊论文

WOS:000311495900006

51. CWSC: Connected k-coverage working sets construction algorithm in wireless sensor networks EI SCOPUS SCIE

作者:Yu, Jiguo; Deng, Xiu; Yu, Dongxiao; Wang, Guanghui; Gu, Xin

作者机构:[Yu, Jiguo; Deng, Xiu; Gu, Xin] Qufu Normal Univ, Sch Comp Sci, Rizhao 276826, Shandong, Peoples R China.; [Yu, Jiguo] Key Lab Intelligent Control Tech Shandong Prov, Rizhao 276826, Shandong, Peoples R China.; [Yu, Dongxiao] Univ Hong Kong, Dept Comp Sci, Pokfulam, Hong Kong, Peoples R China.; [Wang, Guanghui] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Shandong, Peoples R China.

来源:AEU-INTERNATIONAL JOURNAL OF ELECTRONICS AND COMMUNICATIONS,2013,Vol.67,Issue.11,937-946

WOS被引数:8

资源类型:期刊论文

WOS:000324976400004

52. Expanded Mixed Finite Element Method for the Two-Dimensional Sobolev Equation SCOPUS SCIE

作者:Zhao, Qing-Li; Li, Zong-Cheng; Ding, You-Zheng

作者机构:[Zhao, Qing-Li] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhao, Qing-Li; Li, Zong-Cheng; Ding, You-Zheng] Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Peoples R China.

来源:JOURNAL OF APPLIED MATHEMATICS,2013

WOS被引数:3

资源类型:期刊论文

WOS:000321755900001

53. Fractional Cattaneo heat equation in a semi-infinite medium EI SCOPUS SCIE

作者:续焕英;齐海涛;蒋晓芸;

作者机构:[续焕英]School of Mathematics and Statistics, Shandong University, Weihai;[齐海涛]State Key Laboratory for Turbulence and Complex Systems and Department of Mechanics and Aerospace Engineering, College of Engineering, Peking University;[蒋晓芸]School of Mathematics, Shandong Univ

来源:Chinese Physics B,CHINESE PHYSICS B,2013,Vol.22,Issue.1,338-343

WOS被引数:13

资源类型:期刊论文

WOS:000314815200057

54. Solutions for a fractional difference boundary value problem SCOPUS SCIE

作者:Dong, Wei; Xu, Jiafa; O'Regan, Donal

作者机构:[Dong, Wei] Hebei Univ Engn, Dept Math, Handan 056038, Hebei, Peoples R China.; [Xu, Jiafa] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [O'Regan, Donal] Natl Univ Ireland, Sch Math Stat & Appl Math, Galway, Ireland.

来源:ADVANCES IN DIFFERENCE EQUATIONS,2013

WOS被引数:3

资源类型:期刊论文

WOS:000328116300001

55. On a new class of implications: (g, u)-implications and the distributive equations EI SCOPUS SCIE

作者:Feng-Xia Zhang;Hua-Wen Liu

作者机构:[Zhang, F.-X] School of Mathematics, Shandong University, Jinan, Shandong 250100, China, School of Mathematics, Liaocheng University, Liaocheng, Shandong 252059, China;[ Liu, H.-W] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:International journal of approximate reasoning,INTERNATIONAL JOURNAL OF APPROXIMATE REASONING,2013,Vol.54,Issue.8,1049-1065

WOS被引数:5

资源类型:期刊论文

WOS:000321806700007

56. On nonlinear functional spaces based on triangular conorms SCOPUS SCIE

作者:Qiu, D.;Zhang, W.;Li, C.

作者机构:[Qiu, D] College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing, 400065, China;[ Zhang, W] School of Information Engineering, Guangdong Medical College, Dongguan, Guangdong, 523808, China;[ Li, C] School of Mathematics, Shandong University, Shandong 250100, China

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2013,Vol.397,Issue.2,671-677

WOS被引数:1

资源类型:期刊论文

WOS:000310105700020

57. Properties of Hamilton cycles of circuit graphs of matroids CSCD SCOPUS SCIE

作者:Hao FAN Guizhen LIU[1]

作者机构:[Hao FAN Guizhen LIU]School of Mathematics, Shandong University, Jinan 250100, China

来源:中国数学前沿:英文版,FRONTIERS OF MATHEMATICS IN CHINA,2013,Vol.8,Issue.4,801-809

资源类型:期刊论文

WOS:000319347300004

58. PRICING AND HEDGING PROBLEM OF FOREIGN CURRENCY OPTION WITH HIGHER BORROWING RATE EI SCOPUS SCIE

作者:CHEN Li;HUANG Zongyuan;WU Zhen;

作者机构:[CHEN Li;HUANG Zongyuan;WU Zhen]Department of Mathematics,China University of Mining Technology;[CHEN Li;HUANG Zongyuan;WU Zhen]School of Mathematics,Shandong University

来源:Journal of Systems Science & Complexity,JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2013,Vol.26,Issue.3,407-418

资源类型:期刊论文

WOS:000321131600007

59. Some properties of coupled-expanding maps in compact sets SCOPUS SCIE

作者:Zhang, X.;Shi, Y.;Chen, G.

作者机构:[Zhang, X] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Shi, Y] Department of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Chen, G] Department of Electronic Engineering, City University of Hong Kong, Hong Kong SAR, China

来源:Proceedings of the American Mathematical Society,PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2013,Vol.141,Issue.2,585-595

WOS被引数:5

资源类型:期刊论文

WOS:000326515600023

60. Finite Unions of D-Spaces and Applications of Nearly Good Relation SCOPUS SCIE

作者:Zhang, Xin; Guo, Hongfeng; Xu, Yuming

作者机构:[Zhang, Xin; Guo, Hongfeng] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Shandong, Peoples R China.; [Xu, Yuming] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:DISCRETE DYNAMICS IN NATURE AND SOCIETY,2013

资源类型:期刊论文

WOS:000318722900001

共 10 页, 197 条记录

TOP